Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 8 of 8

Thread: help with andarine s4

  1. #1

    Default help with andarine s4

    need simple advice, i am on 70mgs of andarine and i have some yellow tint in eyes how do i get rid of it? what do i do about it?

  2. #2

    Default

    lower your dose and try 5/2 dose schedule

  3. Default

    Those side effects are temporary and dose dependant. If they are bothering you that much, drop your dose to 50mg ED and see how that works for you

  4. #4

    Default

    Yeah Id drop it to 50 as Rick said. See what happens. It's nothing to worry about just be careful if you drive at night.

  5. #5
    Join Date
    Feb 2013
    Posts
    1,688

    Default

    S4 will give you that side and its normal. there is nothing you can do except stop taking it

  6. #6

    Default

    Its really not that big of deal. It will go aways, but sounds like you need to decrease the dosage

  7. #7

    Default

    Quote Originally Posted by tgrunn View Post
    need simple advice, i am on 70mgs of andarine and i have some yellow tint in eyes how do i get rid of it? what do i do about it?
    lower your dosage to 50mgs.

  8. #8

    Default

    If you can handle it stay with where your at I know it bugs a lot of guys out but the tint goes away after a few days of discontinued use, I really like s4 in the 80mg range but you gotta find your sweet spot
    Instagram: @Riemhov

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •